Advertisement

The problems of Riemann and Hilbert and the relations of fuchs in several complex variables

  • Osamu Suzuki
Partie B: Systèmes De Pfaff Dans Le Champ Complexe
Part of the Lecture Notes in Mathematics book series (LNM, volume 712)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1].
    Deligne,P. Equations differentielles à points singuliers réguliers, Lecture notes in Mathematics, 163, Springer, 1970.Google Scholar
  2. [2]
    Gerard, R. Le problème de Riemann Hilbert sur une variété analytique complex, Ann. Inst. Fourier, Grenoble 19, 2(1969), 1–12.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    Kodaira, K. Green's forms and meromorphic functions on compact analytic varieties, Canada. Jour. Math., vol 3 (1951), 108–128.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    Manin, Y. Moduli Fuchsiani, Annali Socola Normale Sup di Pisa Ser III 19 (1965), 113–126.MathSciNetMATHGoogle Scholar
  5. [5]
    Otuki, M. Chern class formula for a holomorphic vector bundle with an integrable logarithmic connection, to appear.Google Scholar
  6. [6]
    Röhrl, H. Das Riemannsch-Hilbertsche Problem der Theorie der linieren Differentialgleichungen, Math. Ann., 133 (1957), 1–25.MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    Saito, T. On Fuchs' relation for the differential equation with algebraic coefficients, Kodai Math. Sem. Rep., 10 (1958), 101–104.MathSciNetCrossRefMATHGoogle Scholar
  8. [8]
    Suzuki, O. Remarks on examples of 2-dimensional weakly 1-complete manifolds which admit only constant holomorphic functions, to appear in J. Fac. Sci. Univ. Tokyo, Sec IA.Google Scholar
  9. [9]
    Weil, A. Généralisation des fonctions abéliennes, Jour. Math. pure et appl, 17 (1938) 47–87.MATHGoogle Scholar
  10. [10]
    —. Introduction a l'Etude des Varieties Kähleriennes, Hermann, Paris, 1958.MATHGoogle Scholar
  11. [11]
    Katz, N. M. An overview of Deligne's work on Hilbert's twenty-first problem, Proc. Sym. in Pure Math. 28 (1976), 537–557, Amer. Math. Soc.CrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Osamu Suzuki
    • 1
    • 2
  1. 1.Departments of Mathematics College of Humanities and SciencesNihon UniversityJapan
  2. 2.Departments of MathematicsUniversity of GöttingenGermany

Personalised recommendations